Post # 1
what were your symptoms? I googled and basically it said acne and no period for a couple months. I’ve gotten my period to the day, as when I was on BCP! I’ve been off it for 2 months.
Aside from that,
- serious mood swings. I mean serious – burst into tears listening to the radio the other day when they played 5 More Minutes.
- ridiculous nausea! thinking of certain things makes me throw up. before this, I only threw up twice in my life due to drinking, and got the stomach flu once when I was probably 8. So that’s a grand total of 3 times.
- less acne..unexpected but I’ll take it.
how about you?
Post # 3
I had the missing period thing, BUT I’m not positive it’s related because that is how I found out I have PCOS (which causes less frequent periods). BC is the only thing that will really regulate besides ovulation drugs when we’re ttc.
I also had some serious mood swings and was WAY more emotional, which was odd because some people say it makes you emotional/moody to be ON bc.
I think it totally varies person to person. :/ Awkward. haha
Post # 4
I was on the pill for 10 years and I stopped and had no symptoms lol. Period was on time and no acne or anything else.
Post # 5
This is my second cycle off. For my first cycle my period came a day later than usual. (It’s not time for my next period yet)
I have noticed that my breasts are always sore and I’m tired (but I have been busier than usual).
Post # 6
I haven’t really had mood swings–just really crabby PMS. I stopped taking BCP in February and this month was the first totally normal cycle, although the other ones weren’t too wacky.
The severe mood swings, nausea? Any chance you are preggers?
Post # 7
I stopped taking BC for about 9 months and didn’t experience any symptoms people have mentioned like mood swings or acne, but I never had a regular period during that time (for example, no consistent timing and very long periods). Before I started BC I was very regular so it was pretty annoying, and I eventually went back on because of that.
Post # 8
I just went off BC a little over a month ago. I got my period almost to the day it was supposed to come. But I had CRAZY sore nipples and bad acne oh and mood swings too. I freaked thinking I was pregnant but I guess I was ovulating. Haha I didn’t know because I had been on BC for so long I couldn’t remember!
Post # 9
I came off BC mid February and so far my cycles are pretty regular although my period is lighter than it was prior to me being on the Pill and I don’t seem to be getting the wicked cramps I got in my teens (I’m 28 and was on BC from age 21).
So far my only “side effects” of coming off the Pill has been some pretty wicked acne and around ovulation I want to eat everything in sight….
Post # 10
@Georgia Bee: eek I hope not! I’ve gotten 2 periods since I went off it, almost to the day I would have on the pill. we’ve also been using condoms. now I’m wondering if I should pee on a stick, haha! I hope it’s negative..not because we don’t want kids, but not before the wedding! I googled, and nausea came up as a possible side effect, but no one else seems to have ever experienced it!